Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

Nakagami-q (Hoyt) distribution function with applications

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Paris, J.F. ; Dpto Ing. de Comun., Univ. de Malaga, Malaga

A closed-form analytical expression is derived for the cumulative distribution function of the Hoyt distribution in terms of the symmetric difference of two Marcum Q functions with linear arguments. This expression finds applicability in the derivation of several performance metrics of wireless communications systems under Hoyt fading.

Published in:

Electronics Letters  (Volume:45 ,  Issue: 4 )